MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ ASPHERIC IOL WITH THE ULTRASERT PRE-LOADED DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ ASPHERIC IOL WITH THE ULTRASERT PRE-LOADED DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number AU00T0
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product evaluation: complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.No other complaints reported in the lot.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
The representative reported that they have experienced issues with the injectors riding over the iol.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information provided in h.6.H.3.D.9.D.10.And h.10.The product was returned for analysis and the reported complaint could not be observed.Iol was returned outside the device.The device was returned in the blister tray inside the carton.The lens stop and the plunger stop have been removed.The plunger is oriented correctly.Viscoelastic is observed in the device.The plunger has been retracted into the mid nozzle.No damage observed to the device.The iol is attached to the nozzle tip with solution.The lens is scratched/marked-rejectable.The product investigation could not identify the root cause for the reported complaint "injector riding over the iol" as lens was returned outside the device.Due to this, we are unable to confirm lens and haptic position for advancement and determine a root cause.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ ASPHERIC IOL WITH THE ULTRASERT PRE-LOADED DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
MDR Report Key11777696
Report Number9612169-2021-00107
Device Sequence Number19692304
Product Code HQL
UDI-Device Identifier00380652394734
UDI-Public00380652394734
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberAU00T0
Device Lot Number21272175
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2021
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer07/27/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROVISC; PROVISC OPHTHALMIC VISCOSURGICAL DEVICE; PROVISC